Journal of Mathematics and Computer Science (JMCS)

Online: ISSN 2008-949X

Journal of Mathematics and Computer Science (J. Math. Computer Sci.) is an international research journal of rapid publication devoted to the publication of significant articles in all areas and sub-areas of mathematics and computer science with applications.  Submitted papers must be correct, original, nontrivial, and well written. Badly written papers will be automatically dismissed at the discretion of the editor in chief. All manuscripts are refereed under the same standards as tho... Read more

Volumes
Volume 4, Issue 3, 283 - 513
Articles: 1 - 12 XML export
A New Method For Ordering Fuzzy Number
Author(s): S.h. Nasseri, F.taleshian, Z. Alizadeh And J. Vahidi
Pages: 283 - 294
On Lorentzian A-sasakian Manifolds
Author(s): A. Taleshian And N. Asghari
Pages: 295 - 300
On The Anisotropic Wiener-hopf Operator, Connected With Helmholtze-sohrodinger Equation
Author(s): S.a. Hosseini Matikolai, H. Jafari, Roshanak Lotfikar
Pages: 301 - 309
Symbolic Computation And New Soliton-like Solutions To The (21)-dimensional Toda Lattice
Author(s): Lan-lan Huang, Kai-teng Wu And Guo-cheng Wu
Pages: 310 - 316
On Almost Pseudo Concircularly Symmetric Manifolds
Author(s): U.c. De And Sahanous Mallick
Pages: 317 - 330
Taylor Series Method For The System Of Linear Volterra Integro-differential Equations
Author(s): J. Rashidinia, A. Tahmasebi
Pages: 331 - 343
Optimized Solution Of Pressure Vessel Design Using Geometric Programming
Author(s): S.h. Nasseri, Z. Alizadeh, F. Taleshian
Pages: 344 - 349
A Minimax Inequality For A Class Of Functionals And Its Applications To Existence Of Multiple Solutions For Elliptic Equations
Author(s): M. Khaleghi Moghadam, G.a. Afrouzi And J. Vahidi
Pages: 350 - 360
Controlling The Green- House Irrigation System In Fuzzy Logic Method
Author(s): Seyed Kamaleddin Mousavi Mashhadi, Mojtaba Shokohi Nia, Mohammad Reza Shokohi Nia
Pages: 361 - 370
Analytical Solution For Nnonlinear Vibration Of Micro-electromechanical System (mems) By Frequency-amplitude Formulation Method
Author(s): M. Mashinchi Joubari, R. Asghari
Pages: 371 - 379
Ergodicity Of Fuzzy Markov Chains Based On Simulation Using Halton Sequences
Author(s): Behrouz Fathi Vajargah, Maryam Gharehdaghi
Pages: 380 - 385
Existence Of Three Weak Solutions For Elliptic Dirichlet Problem
Author(s): G.a. Afroiuz, T.n. Ghara
Pages: 386 - 391

JMCS is Abstracted, Reviewed and Indexeded in: Thomson-Reuters and the ISI-SCI

December 21, 2015

Journal of Mathematics and Computer Science (JMCS) is Abstracted, Reviewed and Indexeded in: Thomson-Reuters and the ISI-SCI Read more